# SDR ABXA9600634

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector Pin
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR, NO RIGHT MAIN GEAR INDICATION NOR RIGHT GEAR UNSAFE LIGHT.  RECYCLED, CHANGED BULBS TO NO EFFECT.   ALTERNATE MAIN GEAR INDICATION NORMAL.  LANDED WITHOUT INCIDENT.  VERIFIED PIN 5 ON CANNON PLUG PL-129 NOT SECURED.  RESEATED PIN, SECURED AND LOCKED, SYSTEM OPS CHECKED GOOD IAW DC9 MM 32-60-00.
